Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 113, NWS Nashville, TN

August 8, 2013Montgomery County, Stewart County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Aug 8, 2013, 1:59 PM CDT for Montgomery County, Stewart County, Tennessee. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2013, 1:59 PM CDT (18:59 UTC)
Expired
Aug 8, 2013, 3:00 PM CDT
In force
61 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Montgomery County, TN, Stewart County, TN

The radar

The Ft Campbell radar (KHPX), 25 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WUUS54 KOHX 081859
SVROHX
TNC125-161-082000-
/O.NEW.KOHX.SV.W.0113.130808T1859Z-130808T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
159 PM CDT THU AUG 8 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN STEWART COUNTY IN MIDDLE TENNESSEE...
  MONTGOMERY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 300 PM CDT

* AT 155 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR BIG ROCK...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLARKSVILLE...FORT CAMPBELL...INDIAN MOUND...WOODLAWN AND 
  PALMYRA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

&&

LAT...LON 3664 8784 3664 8711 3656 8714 3655 8712
      3645 8713 3644 8715 3642 8715 3643 8717
      3641 8718 3644 8790 3667 8788 3667 8785
TIME...MOT...LOC 1858Z 275DEG 30KT 3657 8777

$$

SHAMBURGER
1 follow-up statement
179 
WWUS54 KOHX 081933
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
233 PM CDT THU AUG 8 2013

TNC125-161-081943-
/O.CAN.KOHX.SV.W.0113.000000T0000Z-130808T2000Z/
STEWART TN-MONTGOMERY TN-
233 PM CDT THU AUG 8 2013

...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY AND NORTHEASTERN
STEWART COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

LAT...LON 3664 8784 3664 8711 3656 8714 3655 8712
      3645 8713 3644 8715 3642 8715 3643 8717
      3641 8718 3644 8790 3667 8788 3667 8785
TIME...MOT...LOC 1933Z 275DEG 30KT 3654 8741

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 12:23 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Aug 8, 12:23 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1223 PM CDT THU AUG 8 2013

.MESOSCALE UPDATE...
CONVECTION CURRENTLY ON-GOING IN CENTRAL TENNESSEE TIED TO VERY WEAK
MESO CONVECTIVE VORTICITY CENTER WILL WORK SLOWLY EASTWARD AS GO
INTO THE AFTERNOON. ANOTHER MCV CAN BE SEEN IN LATEST SATELLITE
LOOP OVER SOUTHERN MISSOURI.

BOYD

&&

.PREV DISCUSSION... /ISSUED 1138 AM CDT THU AUG 8 2013/

MESOSCALE UPDATE...
CONVECTION HAS MOVED INTO DAVIDSON COUNTY WITH SCATTERED STORMS
BACK ACROSS DICKSON INTO HUMPHREYS. CLOUD TOPS HAVE BEEN COOLING
LAST HOUR. THIS ACTIVITY SEEMS TO BE ASSOCIATED WITH A WEAK MESOSCALE
CONVECTIVE VORTICITY CENTER. LATEST SATELLITE LOOP SHOWS THIS
FEATURE SLIDING EAST PRETTY MUCH ALONG INTERSTATE 40 NEXT FEW
HOURS. RAINFALL RATES ON THE ORDER OF ONE HALF TO ONE INCH PER
HOUR HAS BEEN ASSOCIATED WITH THIS ACTIVITY ACROSS DICKSON AND
CHEATHAM COUNTIES.

ANOTHER MCV CAN BE SEEN IN DYING COMPLEX OVER SOUTHERN MISSOURI.
THIS ONE WILL NEED TO BE WATCHED FOR LATER DEVELOPMENT ACROSS
WESTERN KENTUCKY INTO NORTHERN MIDDLE TENNESSEE CLOSER TO THE
KENTUCKY BORDER.

BOYD

PREV DISCUSSION... /ISSUED 1035 AM CDT THU AUG 8 2013/

MESOSCALE UPDATE...
CLUSTER OF STORMS NOW IN DICKSON COUNTY WILL CONTINUE TO MOVE
EASTNORTHEAST AND INTO CHEATHAM COUNTY BY 11 AM...AND THEN WORK
ACROSS DAVIDSON COUNTY BETWEEN 11 AND 1130 AM.  RAINFALL AMOUNTS
OVER EASTERN HUMPHREYS COUNTY HAVE RANGED FROM ONE HALF TO ONE
INCH BASED ON KOHX DUAL-POLE AS THIS CLUSTER MOVED ACROSS THAT AREA.

BOYD

PREV DISCUSSION... /ISSUED 1008 AM CDT THU AUG 8 2013/

MESOSCALE UPDATE...
AM CONTINUING TO SEE DESCENT MOISTURE TRANSPORT ACROSS NORTH HALF
OF MIDDLE TENNESSEE AND IT LOOKS LIKE IT WILL CONTINUE THROUGH 18Z
BEFORE WEAKING. SOME NEW CONVECTION HAS FIRED OVER WESTERN MIDDLE
TENNESSEE IN HUMPHREYS COUNTY THAT WILL ADVANCE EASTWARD INTO
DICKSON COUNTY BY 16Z. THIS ACTIVITY MAY MOVE ACROSS OR CLOSE TO
THE SAME AREA THAT HAD THE HEAVIEST RAINS OVERNIGHT (NORTH CENTRAL
DAVIDSON COUNTY). CONVECTION IN NORTHEAST MIDDLE TENNESSEE AND
ALONG UPPER CUMBERLAND WILL CONTINUE TO WORK EASTNORTHEAST THIS
MORNING.

BOYD

PREV DISCUSSION... /ISSUED 837 AM CDT THU AUG 8 2013/

MESOSCALE UPDATE...
SHOWERS/STORMS BEGINNING TO PULL AWAY FROM DAVIDSON...SUMNER AND
WILSON COUNTIES BUT RUNOFF INTO CREEKS AND STREAMS WILL CONTINUE
FOR THE NEXT SEVERAL HOURS. MID-LEVEL SHORT WAVE AXIS EXTENDS DOWN
INTERSTATE 65 AND WILL SHIFT EASTWARD OVER THE NEXT 2 TO 3 HOURS.
THIS SHOULD SWEEP BULK OF CURRENT CONVECTION TOWARD UPPER
CUMBERLAND AND OFF THE PLATEAU BY AROUND 16Z. HOWEVER...SCATTERED
CONVECTION WILL DEVELOP OVER WESTERN AREAS THIS MORNING AND WORK
EASTWARD DURING THE DAY.

BOYD

PREV DISCUSSION... /ISSUED 532 AM CDT THU AUG 8 2013/

AVIATION 12Z DISCUSSION...
THE FRONTAL BOUNDARY JUST NORTH OF THE MID STATE THIS MORNING WILL
MOVE LITTLE THROUGH THE TAF PD. WITH THE HIGH SFC DEW POINTS AND
HIGH MOISTURE LEVELS IN PLACE...CONVECTION WILL CONTINUE THROUGH
THE TAF PERIOD ON AN OFF AND ON BASIS. CIGS AT TIMES WILL DROP
BELOW 2KFT WITH VSBYS AS LOW AS 2-4SM WHEN THE CONVECTION OCCURS.

PREV DISCUSSION... /ISSUED 406 AM CDT THU AUG 8 2013/

DISCUSSION...
LATEST ANALYSIS SHOWING COLD FRONT RUNNING FROM THE GREAT LAKES
DOWN INTO THE PLAINS. AIRMASS AHEAD REMAINS PLENTY MOIST AND
UNSTABLE. THIS FRONTAL BOUNDARY ALONG WITH BITS OF ENERGY PASSING
PERIODICALLY IN ML/UL N/NW FLOW WILL BE KEY PLAYERS OVER THE NEXT
SEVERAL DAYS. THIS FRONT EXPECTED TO SAG SOUTHWARD TODAY...SETTING
UP ACROSS KY...AND THEN REMAINS IN THAT GENERAL VICINITY THROUGH
LATE SATURDAY BEFORE DROPPING DOWN AND HOLDING OVER THE MID-STATE.
UVV EXPECTED TO BE ENHANCED AS SERIES OF WEAK WAVES RIDES UP ALONG
BOUNDARY AND COMBINES WITH PASSING ML/UL IMPULSES. MODERATE/DEEP
MOISTURE WILL REMAIN IN PLACE AND GIVEN SYNOPTIC/MESOSCALE
FEATURES...CURRENT TREND OF SCATTERED TO NUMEROUS SHOWERS/STORMS
WILL REMAIN INTACT THROUGH SUNDAY. SEVERE POTENTIAL OF STORMS
REMAINS ON LOW SIDE BUT LOCALIZED FLOODING VERY POSSIBLE AS
TRAINING AFFECTS ALONG QUASI-STATIONARY BOUNDARY QUITE FEASIBLE.

FRONTAL BOUNDARY SEEMS TO WORK BACK NORTH INTO KY LATE SUNDAY AS
ML/UL FLOW REMAINS MORE WESTERLY BUT SECONDARY FRONT DROPS OUT OF
THE GREAT LAKES. KY BOUNDARY LOOKS TO WASH OUT LATER MONDAY WHILE
SECONDARY BOUNDARY BECOMES DOMINANT. UPPER TROUGH DEEPENS MONDAY-
TUESDAY...WHICH WILL PUSH THIS FRONT SOUTH OF THE AREA LATER
TUESDAY. BOUNDARY BECOMES STATIONARY ACROSS CENTRAL MS/AL/GA
WEDNESDAY/THURSDAY. PASSING BOUNDARY WILL KEEP PCPN CHANCES
FAIRLY HIGH EARLY NEXT WEEK BUT CHANCES WILL BE REDUCED MID-WEEK
WITH FOCUS SHIFTED SOUTH.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Aug 8, 5:40 AM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
540 AM CDT THU AUG 8 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-091030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
540 AM CDT THU AUG 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE LIKELY AGAIN
TODAY AND TONIGHT. ISOLATED STORMS COULD BECOME STRONG AT
TIMES...PRODUCING GUSTY WIND AND FREQUENT LIGHTNING. STRONGER
STORMS MAY ALSO PRODUCE VERY HEAVY RAIN WHICH COULD LEAD TO MINOR
FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

07

In the hours before

Special weather statement, Aug 8, 12:29 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1229 PM CDT THU AUG 8 2013

TNZ059>061-081815-
MARSHALL-MAURY-WILLIAMSON-
1229 PM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...MAURY AND WILLIAMSON
COUNTIES...

AT 1226 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FRANKLIN TO
COLUMBIA...MOVING EAST AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE COLUMBIA...FRANKLIN...THOMPSONS
STATION...SPRING HILL...I-65 EAST OF COLUMBIA...NOLENSVILLE...
TRIUNE...FARMINGTON AND CHAPEL HILL.

FREQUENT LIGHTNING...GUSTY WINDS OF 40 TO 50 MPH...AND TORRENTIAL
RAINFALL ARE EXPECTED WITH THESE STORMS.

LAT...LON 3551 8721 3598 8692 3597 8662 3591 8663
      3584 8660 3583 8663 3580 8661 3579 8666
      3575 8670 3571 8668 3569 8664 3560 8665
      3558 8666 3558 8664 3547 8667

SHAMBURGER
Local storm report, Aug 8, 12:52 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1252 PM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     FLASH FLOOD      5 NW ALGOOD             36.25N  85.52W
08/08/2013                   PUTNAM             TN   FACEBOOK

            HIGHWAY 135 FLOODED BETWEEN COOKEVILLE AND GAINESBORO

&&

EVENT NUMBER OHX1300650

SHAMBURGER
Local storm report, Aug 8, 1:02 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
102 PM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      6 NE MOUNT JULIET       36.27N  86.45W
08/08/2013                   WILSON             TN   FACEBOOK

            NUMEROUS ROADS FLOODED AND UNDERWATER AROUND COOKS ROAD
            AND NORTHERN ROAD AREA

&&

EVENT NUMBER OHX1300651

SHAMBURGER
Special weather statement, Aug 8, 1:06 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
106 PM CDT THU AUG 8 2013

TNZ093-094-081900-
LAWRENCE-WAYNE-
106 PM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE AND EASTERN WAYNE
COUNTIES...

AT 100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 10 MILES WEST OF LAWRENCEBURG...MOVING EAST AT
15 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LEOMA...LAWRENCEBURG AND ETHRIDGE.

FREQUENT LIGHTNING...GUSTY WINDS OF 40 TO 50 MPH...AND TORRENTIAL
RAINFALL ARE EXPECTED WITH THESE STORMS.

LAT...LON 3514 8765 3533 8766 3542 8722 3530 8721
      3529 8723 3529 8721 3521 8722 3521 8721
      3517 8722 3516 8720 3513 8720 3512 8721
      3508 8722

SHAMBURGER
Special weather statement, Aug 8, 1:30 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
130 PM CDT THU AUG 8 2013

TNZ062>064-075-077-078-081915-
BEDFORD-CANNON-COFFEE-DE KALB-RUTHERFORD-WARREN-
130 PM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...COFFEE...DE
KALB...EASTERN RUTHERFORD AND WARREN COUNTIES...

AT 125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MILTON TO NEAR
SHELBYVILLE...MOVING EAST AT 25 MPH.

SOME LOCATIONS IN THE PATH INCLUDE MILTON...READYVILLE...DEASON...
FOSTERVILLE...CHRISTIANA...BELL BUCKLE...AUBURNTOWN...WARTRACE...
BRADYVILLE...WOODBURY...BEECHGROVE AND SMITHVILLE.

FREQUENT LIGHTNING...GUSTY WINDS OF 40 TO 50 MPH...AND TORRENTIAL
RAINFALL ARE EXPECTED WITH THESE STORMS.

LAT...LON 3553 8658 3597 8627 3596 8566 3590 8564
      3589 8567 3588 8564 3585 8567 3585 8563
      3583 8568 3579 8560 3576 8561 3575 8560
      3562 8560 3553 8556 3553 8571 3550 8582
      3552 8588 3540 8589

SHAMBURGER
Special weather statement, Aug 8, 1:32 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
132 PM CDT THU AUG 8 2013

TNZ005-081915-
STEWART-
132 PM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY...

AT 130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AURORA TO
SPRINGVILLE...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LAND BETWEEN THE LAKES...DOVER...
BIG ROCK...INDIAN MOUND AND CUMBERLAND CITY.

FREQUENT LIGHTNING...GUSTY WINDS OF 40 TO 50 MPH...AND TORRENTIAL
RAINFALL ARE EXPECTED WITH THESE STORMS.

LAT...LON 3667 8786 3664 8784 3664 8764 3637 8759
      3637 8771 3634 8775 3633 8781 3636 8800
      3644 8807 3649 8806 3654 8804 3667 8808
      3668 8799

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:22 PM CDTSpecial Weather StatementOHXBenton38 min
Aug 8, 3:57 AM CDTAreal Flood AdvisoryOHXDavidson2 hr
Aug 8, 5:05 AM CDTFlash Flood Warning EmergencyOHXDavidson, Sumner, Wilson7 hr
Aug 8, 5:24 AM CDTRiver Flood AdvisoryOHXDavidson7 hr
Aug 8, 5:48 AM CDTRiver Flood AdvisoryOHXDavidson4 hr
Aug 8, 6:01 AM CDTAreal Flood AdvisoryOHXSumner, Trousdale, Wilson119 min
Aug 8, 6:24 AM CDTFlash Flood WarningOHXSumner, Wilson3 hr
Aug 8, 6:24 AM CDTRiver Flood WarningOHXDavidson2 hr
Aug 8, 7:16 AM CDTRiver Flood WarningOHXDavidson3 hr
Aug 8, 7:50 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Robertson, Sumner3 hr
Aug 8, 9:20 AM CDTAreal Flood AdvisoryOHXSmith, Trousdale3 hr
Aug 8, 9:33 AM CDTFlash Flood WarningOHXSumner, Wilson3 hr
Aug 8, 10:48 AM CDTSpecial Weather StatementOHXCheatham, Davidson, Dickson57 min
Aug 8, 10:56 AM CDTAreal Flood AdvisoryOHXJackson, Overton, Putnam3 hr
Aug 8, 11:14 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson31 min
Aug 8, 11:27 AM CDTFlash Flood WarningOHXDeKalb, Jackson, Overton, Putnam, Smith3 hr
Aug 8, 11:30 AM CDTSpecial Weather StatementOHXWilliamson60 min
Aug 8, 11:43 AM CDTSpecial Weather StatementOHXSumner62 min
Aug 8, 11:53 AM CDTFlash Flood WarningOHXDavidson, Robertson, Sumner, Trousdale, Wilson3 hr
Aug 8, 12:23 PM CDTAreal Flood AdvisoryOHXWilliamson112 min
Aug 8, 12:29 PM CDTSpecial Weather StatementOHXMaury, Williamson46 min
Aug 8, 12:46 PM CDTRiver Flood AdvisoryOHXDavidson3 hr
Aug 8, 1:06 PM CDTSpecial Weather StatementOHXLawrence54 min
Aug 8, 1:23 PM CDTAreal Flood AdvisoryOHXLawrence, Wayne112 min
Aug 8, 1:30 PM CDTSpecial Weather StatementOHXBedford, Cannon, Coffee, Warren45 min
Aug 8, 1:32 PM CDTSpecial Weather StatementOHXStewart43 min
Aug 8, 2:03 PM CDTSpecial Weather StatementOHXHumphreys42 min
Aug 8, 2:11 PM CDTSpecial Weather StatementOHXHumphreys49 min
Aug 8, 2:15 PM CDTSpecial Weather StatementOHXDeKalb, Van Buren, Warren, White60 min
Aug 8, 2:27 PM CDTAreal Flood AdvisoryOHXDeKalb, Jackson, Overton, Putnam, Smith2 hr
Aug 8, 2:30 PM CDTSevere Thunderstorm WarningOHXHickman45 min
Aug 8, 2:37 PM CDTSpecial Weather StatementOHXMontgomery53 min
Aug 8, 2:54 PM CDTAreal Flood WarningOHXDavidson, Robertson, Sumner, Trousdale, Wilson3 hr
Aug 8, 3:04 PM CDTAreal Flood AdvisoryOHXHickman, Humphreys, Perry116 min
Aug 8, 3:20 PM CDTSpecial Weather StatementOHXHickman40 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.